Quasi-isometry classification of some manifolds of bounded geometry.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 501-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
manifold, bounded, geometry, quasi-isometry, effectively, proper, controlled, uniformly finite, surgery, simple homotopy, transversality, simplicial approximation, normal fibration, structure set
@article{MZ_1994__216_4_174666,
author = {Oliver Attie},
title = {Quasi-isometry classification of some manifolds of bounded geometry.},
journal = {Mathematische Zeitschrift},
pages = {501--528},
year = {1994},
volume = {216},
number = {4},
zbl = {0863.57026},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174666/}
}
Oliver Attie. Quasi-isometry classification of some manifolds of bounded geometry.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 501-528. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174666/